TITLE

Boundary Harnack Inequality and a Priori Estimates of Singular Solutions of Quasilinear Elliptic Equations

AUTHOR(S)
Bidaut-V�ron, Marie-Fran�oise; Borghol, Rouba; V�ron, Laurent
PUB. DATE
October 2006
SOURCE
Calculus of Variations & Partial Differential Equations;Oct2006, Vol. 27 Issue 2, p159
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
The article focuses on the singular solutions of quasilinear elliptic equations. Obtaining Harnack inequalities is considered as one of the main goals for studying the regularity of solutions of quasilinear equations. The set of singular solutions and the existence of singular solutions are also discussed.
ACCESSION #
21589658

 

Related Articles

  • There are no graded domains with GK dimension strictly between 2 and 3. Smoktunowicz, Agata // Inventiones Mathematicae;Jun2006, Vol. 164 Issue 3, p635 

    Let K be a field, and let R=? n? N R n be a finitely generated, graded K-algebra which is a domain. It is shown that R cannot have Gelfand-Kirillov dimension strictly between 2 and 3.

  • L²-preserving Schrodinger heat flow under the Ricci flow. Linfeng Wang // Balkan Journal of Geometry & Its Applications;2010, Vol. 15 Issue 2, p123 

    In the present paper, we study the L²--preserved Schrödinger heat flow under the Ricci flow on closed manifolds. First, we establish the global existence and the uniqueness of the solution to the heat flow under the Ricci flow. Next, we prove an elliptic type gradient estimate of smooth...

  • MULTI-BUMP SOLUTIONS FOR A CLASS OF QUASILINEAR EQUATIONS ON ℝ. Alves, Claudianor O.; Miyagaki, Olímpio H.; Soares, Sémpio H. M.; Cabre, Xavier // Communications on Pure & Applied Analysis;Mar2012, Vol. 11 Issue 2, p829 

    This paper is concerned with the existence of multi-bump solutions to a class of quasilinear Schrödinger equations in ℝ. The proof relies on variational methods and combines some arguments given by del Pino and Felmer, Ding and Tanaka, and Séeé

  • A NEW TRUST-REGION ALGORITHM FOR NONLINEAR CONSTRAINED OPTIMIZATION. Lingfeng Niu; Yaxiang Yuan // Journal of Computational Mathematics;Jan2010, Vol. 28 Issue 1, p72 

    We propose a new trust region algorithm for nonlinear constrained optimization problems. In each iteration of our algorithm, the trial step is computed by minimizing a quadratic approximation to the augmented Lagrange function in the trust region. The augmented Lagrange function is also used as...

  • A Liouville Type Result for Schrödinger Equation on Half-Spaces. Baiyu Liu // Abstract & Applied Analysis;2013, p1 

    We consider a nonlinear Schrödinger equation with a singular potential on half spaces. Using a Hardy-type inequality and the moving plane method, we obtain a Liouville type result for its nonnegative solutions.

  • Decoupling Problem for Systems of Quasi-Linear pde�s. Bogoyavlenskij, Oleg // Communications in Mathematical Physics;Jan2007, Vol. 269 Issue 2, p545 

    The necessary and sufficient conditions for the decoupling of a quasi-linear system of partial differential equations into k non-interacting subsystems are derived. Several necessary conditions for the decoupling are found and applied to the Benney system.

  • Linearized maximum principle for neutral-type, variable-structure optimal problems with delays in controls. Tadumadze, T. A.; Arsenashvili, A. I.; Ramishvili, I. V. // Journal of Mathematical Sciences;Jan2008, Vol. 148 Issue 3, p382 

    The authors state and study an optimal problem for variable-structure systems described by neutral-type quasilinear differential equations with discontinuous initial condition and incommensurable delays. The variation of the system structure means that in the process of motion, at a certain...

  • Local and Global Higher Integrability of Weak Solutions to a Class of Obstacle Systems. Shuqing Zhou; Zhenhua Hu // Pure Mathematics;May2013, Vol. 3 Issue 3, p215 

    This paper introduces obstacle systems for a class of quasilinear elliptic partial differential systems Di (Aαi (x, ∇u)) = Di (fαi (x, u)), α = 1, 2, ..., N, and obtains the local and global higher integrability of weak solutions to the obstacle systems by constructing special...

  • OSCILLATION RESULTS FOR EVEN-ORDER QUASILINEAR NEUTRAL FUNCTIONAL DIFFERENTIAL EQUATIONS. BACULÍKOVÁ, BLANKA; DŽURINA, JOZEF; TONGXING LI // Electronic Journal of Differential Equations;2011, Vol. 2011, Special section p1 

    In this article, we use the Riccati transformation technique and some inequalities, to establish oscillation theorems for all solutions to evenorder quasilinear neutral differential equation ([(x(t)+p(t)x(Τ(t)))(n-1)]γ)' +q(t)xγ (σ(t)) = 0, t≥ t ₀ Our main results are...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics